Vol. 311, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Characterizing the spectra of cardinalities of branches of Kurepa trees

Márk Poór and Saharon Shelah

Vol. 311 (2021), No. 2, 423–453

We give a complete characterization of the sets of cardinals that in a suitable forcing extension can be the Kurepa spectrum, that is, the set of cardinalities of branches of Kurepa trees. This answers a question of Poór.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Kurepa tree, constructible universe, cardinal spectra
Mathematical Subject Classification 2010
Primary: 03E35
Secondary: 03E05, 03E45
Received: 23 March 2020
Revised: 5 December 2020
Accepted: 9 December 2020
Published: 31 July 2021
Márk Poór
Institute of Mathematics
Eötvös Loránd University, Budapest
Saharon Shelah
Einstein Institute of Mathematics
The Hebrew University of Jerusalem, Edmond J Safra Campus
Department of Mathematics
Rutgers, The State University of New Jersey
Piscataway, NJ
United States